# SDR AUS20011228

- Difficulty date: November 19, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 172D
- Engine: Cont O300C
- Propeller: Mcauly 1C172EM
- System (JASC): 2701 · Control Column Section
- Part: Wheel
- Part number: 05131822
- Condition: Failed
- Location: Control Column
- Part time: 4,988 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(AUS) PILOTS CONTROL WHEEL BROKE INTO SEVERAL PIECES. INVESTIGATION FOUND THE COPILOTS CONTROL WHEEL CRACKED BEYOND LIMITS.
